# SDR HALA2018060600279

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 26,363 hours, 61,821 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE AFT FAIL ALERT DURING GROUND TEST.  PERFORMED FIM 26-13 TASK 802,  OPS CHECKED GOOD. NO DEFECTS NOTED. AFT CARGO REACTIVATED BACK TO NORMAL.
